RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Azanov, Valentin Mikhailovich

Total publications: 7 (7)
in MathSciNet: 7 (7)
in zbMATH: 6 (6)
in Web of Science: 5 (5)
in Scopus: 5 (5)
Cited articles: 4
Citations in Math-Net.Ru: 15
Citations in Web of Science: 14
Citations in Scopus: 18

Number of views:
This page:2009
Abstract pages:1585
Full texts:171
References:151
Candidate of physico-mathematical sciences

http://www.mathnet.ru/eng/person104743
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:azanov.v-m

Full list of publications:
| by years | by types | by times cited in WoS | by times cited in Scopus | scientific publications | common list |



   2019
1. V. M. Azanov, Yu. S. Kan, “Refined estimation of the Bellman function for stochastic optimal control problems with probabilistic performance criterion”, Avtomat. i Telemekh., 2019, no. 4, 53–69  mathnet  crossref  mathscinet  zmath  elib
2. V. M. Azanov, Yu. S. Kan, “On optimal retention of the trajectory of discrete stochastic system in tube”, Autom. Remote Control, 80:1 (2019), 30–42  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  scopus

   2018
3. V. M. Azanov, Yu. S. Kan, “Bilateral estimation of the Bellman function in the problems of optimal stochastic control of discrete systems by the probabilistic performance criterion”, Autom. Remote Control, 79:2 (2018), 203–215  mathnet  crossref  mathscinet  zmath  isi (cited: 3)  elib  scopus (cited: 3)

   2017
4. V. M. Azanov, Yu. S. Kan, “Design of optimal strategies in the problems of discrete system control by the probabilistic criterion”, Autom. Remote Control, 78:6 (2017), 1006–1027  mathnet  crossref  mathscinet  zmath  isi (cited: 3)  elib  elib  scopus (cited: 4)

   2016
5. V. M. Azanov, Yu. S. Kan, “Odnoparametricheskaya zadacha optimalnoi korrektsii traektorii letatelnogo apparata po kriteriyu veroyatnosti”, Izv. RAN Teoriya i Sistemy Upravleniya, 2016, no. 2, 115–128 https://elibrary.ru/item.asp?id=25670586  crossref  mathscinet  elib
6. V. M. Azanov, M. V. Buyanov, D. N. Gaynanov, S. V. Ivanov, “Algorithm and software development to allocate locomotives for transportation of freight trains”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 9:4 (2016), 73–85  mathnet (cited: 6)  crossref  mathscinet  zmath  isi (cited: 5)  elib  scopus (cited: 8);

   2014
7. V. M. Azanov, “Optimal control for linear discrete systems with respect to probabilistic criteria”, Autom. Remote Control, 75:10 (2014), 1743–1753  mathnet  crossref  mathscinet  zmath  isi (cited: 3)  elib  elib  scopus (cited: 3)

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020